| Model Number |
CNWTT6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
03/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported following an intraocular lens (iol) implant procedure, the patient current vision is worse than pre operation vision.The lens was explanted and replaced with another lens in a secondary procedure.Additional information was requested.
Event or Problem Description
Additional information received and reported that the iol was exchanged for the different lens model.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).